Revista Matemática Iberoamericana


Full-Text PDF (1113 KB) | Table of Contents | RMI summary
Volume 3, Issue 2, 1987, pp. 249–273
DOI: 10.4171/RMI/50

Homeomorphisms Preserving $A_p$

R. Johnson[1] and C. J. Neugebauer[2]

(1) Department of Mathematics, University of Maryland, MD 20742, COLLEGE PARK, UNITED STATES
(2) Department of Mathematics, Purdue University, 150 N. University St., IN 47907-2067, WEST LAFAYETTE, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Johnson R, Neugebauer C. Homeomorphisms Preserving $A_p$. Rev. Mat. Iberoamericana 3 (1987), 249-273. doi: 10.4171/RMI/50